Li-Yorke pairs of full Hausdorff dimension for some chaotic dynamical systems
Mathematica Bohemica (2010)
- Volume: 135, Issue: 3, page 279-289
- ISSN: 0862-7959
Access Full Article
topAbstract
topHow to cite
topReferences
top- Blanchard, F., Glasner, E., Kolyada, S., Maass, A., On Li-Yorke pairs, J. Reine Angew. Math. 547 51-68 (2002). (2002) Zbl1059.37006MR1900136
- Blanchard, F., Huang, W., Snoah, L., 10.4064/cm110-2-3, Colloquium Mathematicum 110 293-361 (2008). (2008) MR2353910DOI10.4064/cm110-2-3
- Falconer, K., Fractal Geometry: Mathematical Foundations and Applications, Wiley, New York (1990). (1990) Zbl0689.28003MR1102677
- Hutchinson, J. E., 10.1512/iumj.1981.30.30055, Indiana Univ. Math. J. 30 271-280 (1981). (1981) Zbl0598.28011MR0625600DOI10.1512/iumj.1981.30.30055
- Katok, A., Hasselblatt, B., Introduction to Modern Theory of Dynamical Systems, Cambridge University Press (1995). (1995) MR1326374
- Li, T.-Y., Yorke, J. A., 10.2307/2318254, Amer. Math. Monthly 82 985-992 (1975). (1975) Zbl0351.92021MR0385028DOI10.2307/2318254
- Marstrand, J. M., 10.1017/S0305004100029236, Proc. Camb. Philos. Soc. 50 198-202 (1954). (1954) Zbl0055.05102MR0060571DOI10.1017/S0305004100029236
- Moran, P., Additive functions of intervals and Hausdorff measure, Proc. Cambridge Philos. Soc. 42 15-23 (1946). (1946) Zbl0063.04088MR0014397
- Neunhäuserer, J., 10.1088/0951-7715/15/4/315, Nonlinearity 15 1299-1307 (2002). (2002) Zbl1148.37300MR1912296DOI10.1088/0951-7715/15/4/315
- Neunhäuserer, J., 10.1142/S0218348X07003423, Fractals 15 63-72 (2007). (2007) MR2281945DOI10.1142/S0218348X07003423
- Pesin, Ya., Dimension Theory in Dynamical Systems---Contemplary Views and Applications, University of Chicago Press (1997). (1997) MR1489237
- Smale, S., 10.1090/S0002-9904-1967-11798-1, Bull. Amer. Math. Soc. 73 747-817 (1967). (1967) Zbl0202.55202MR0228014DOI10.1090/S0002-9904-1967-11798-1
- Young, L.-S., Dimension, entropy and Lyapunov exponents, Ergodic Theory Dyn. Syst. 2 109-124 (1982). (1982) Zbl0523.58024MR0684248